# SDR SWAA095240

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 42,313 hours, 26,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LIGHT BASE BROKEN.  REMOVED AND REPLACED SIGN PER MM.
